# SDR AALA202507098965

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,694 hours, 2,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING BOARDING, ECAM DOOR LEFT OVERWING EXIT APPEARED. THE SLIDE ARMED LIGHT IS ACTUALLY ILLUMINATED ON THE DOOR. MAINTENANCE REPLACED SENSOR 33WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITRRH NO FAULTS NOTED.
